MAUDE Adverse Event Report: K2M, INC. THORACIC PROBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. THORACIC PROBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 101-90054
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.A supplemental vmsr will be submitted upon completion of investigation.
 
Event or Problem Description
This report summarizes one malfunction event where a denali thoracic probe fractured intra-operatively.The procedure was successfully completed with no delay or adverse consequence to the patient.Surgery was successfully completed with no delay.No adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.H.3.Has been corrected to reflect that the device was not returned as anticipated.Visual, dimensional, material and functional analysis could not be performed as the device was not returned.As the device was not available for evaluation, the failure mode could not be confirmed, and a root cause could not be established conclusively.Correspondence with rep indicates that the device has been in use for over three years.It is possible that repeated use of the device throughout its service life compromised the material integrity, contributing to the reported fracture.H3 other text : device was not returned.

Brand Name
THORACIC PROBE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key11247523
Report Number3004774118-2021-00019
Device Sequence Number19745019
Product Code LXH
UDI-Device Identifier10888857009868
UDI-Public10888857009868
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101-90054
Device Lot NumberEPCD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/01/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1